Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quasi-invariance of analytic measures on compact groups


Authors: V. Mandrekar and M. Nadkarni
Journal: Bull. Amer. Math. Soc. 73 (1967), 915-920
DOI: https://doi.org/10.1090/S0002-9904-1967-11844-5
Errata, Volume 73: Bull. Amer. Math. Soc., Volume 74, Number 1 (1968), 203--203
MathSciNet review: 0217521
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Boundary values of analytic functions in several variables and of almost periodic functions, Ann. of Math. 45 (1944), 708-722. MR 11132
  • 2. K. de Leeuw, and I. Glicksberg, Quasi-invariance and analyticity of measures on compact groups, Acta Math. 109 (1963), 179-205. MR 144152
  • 3. H. Helson, Compact groups with ordered duals, Proc. London Math. Soc. XIV A (1965), 144-156. MR 204989
  • 4. H. Helson, Invariant subspaces, Academic Press, New York, 1964. MR 171178
  • 5. H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables. I, Acta Math. 99 (1958), 165-201. MR 97688
  • 6. H. Helson, Prediction theory and Fourier series in several variables. II, Acta Math. 106 (1961), 175-212. MR 176287
  • 7. G. Kallianpur and V. Mandrekar, Representation and multiplicity of purely non-deterministic stochastic processes, Theory of Probability and its Applications X (1966).
  • 8. G. W. Mackey, A theorem of Stone and von Neumann, Duke Math. J. 16 (1949), 313-326. MR 30532
  • 9. M. G. Nadkarni, On a class of measures on Bohr group, Pacific J. Math, (to appear). MR 222567
  • 10. J. von Neumann, Die Eindeutigkeit der Schrödingerschen Operatoren, Math. Ann. (1931), 570-578.
  • 11. F. Riesz and B. Sz-Nagy, Functional analysis, Ungar, New York, 1955. MR 71727
  • 12. W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 152834


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11844-5

American Mathematical Society